# SDR 01FDEA00753

- Difficulty date: August 18, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLANGE AT BS 640 FRAME IS CRACKED AT FLOOR SUPPORT ATTACH POINT AT RBL 2.5 & LBL 2.5 WL 155. REMOVED AND REPLACED PER SRM 51-40-3.
